# SDR JJBA20251023050

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,696 hours, 32,649 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX674529
- Condition: Failed
- Location: Hyd Sys
- Part time: 14,865 hours, 12,718 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS 1 FAIL, E1 HYD PUMP FAIL EICAS MESSAGES AND HYD 1 QTY 0 IN CRUISE. REMOVED AND REPLACED #1 ENGINE DRIVE HYDRAULIC PUMP. FOUND AFT DPI TO NOT BE SEATED ON MANIFOLD DUE TO BACKUP RING INSTALLED INCORRECTLY REMOVED AND REPLACED AFT DPI WITH NEW ORINGS AND BACKUP RING VERIFIED OTHER TWO DPIS WERE INSTALLED CORRECTLY. SERVICED #1 HYD SYSTEM TO FULL. COMPLETED DPI INSTALL. LEAK/OPS CHECK SAT. COMPLETED #1 EDHP INSTALL. OPS/LEAK CHECK SAT. REMOVED AND REPLACED #1 HYD PUMP FILTERS. NO CONTAMINATION NOTED. OPS AND LEAK CHECK SAT.
